Medi-First Ibuprofen Fever/Pain Relief Tablet (250/Box)
Product Details
Be prepared to give workers fast, effective relief from pain due to fever, headaches, muscle aches, arthritis, cramps, cold, flu, or minor inflammation. Features: Aspirin-free formula Ibuprofen helps reduce fever and is gentle on the stomach Easy-to-swallow tablet Active ingredient per tablet: Ibuprofen 200 mg. Compares to Motrin IB and Advil Dosage instructions printed on each packet 2 pills per packet
Specifications
Box Quantity | 1 |
Depth | |
Height | |
Certifications | |
Product Type | Fever/Pain Relief Tablet |
Width | |
Size |

Product Details
Be prepared to give workers fast, effective relief from pain due to fever, headaches, muscle aches, arthritis, cramps, cold, flu, or minor inflammation. Features: Aspirin-free formula Ibuprofen helps reduce fever and is gentle on the stomach Easy-to-swallow tablet Active ingredient per tablet: Ibuprofen 200 mg. Compares to Motrin IB and Advil Dosage instructions printed on each packet 2 pills per packet
Specifications
Box Quantity | 1 |
Depth | |
Height | |
Certifications | |
Product Type | Fever/Pain Relief Tablet |
Width | |
Size |